provera side affects

Discussion in 'Assisted Conception' started by raf-wife, Jan 25, 2011.

  1. raf-wife

    raf-wife Well-Known Member

    Joined:
    Jun 5, 2010
    Messages:
    1,036
    Likes Received:
    0
    i started on provera 5 days a go and for the past 3 days ive felt really tired and not quite with it and have been having hot flushes and now today i have a terrible mood not with family but every where ive been today people are annoying me for no real reason has anyone else found this whilst taking it x
     
  2. Tmwnvegas

    Tmwnvegas Active Member

    Joined:
    Jan 21, 2011
    Messages:
    44
    Likes Received:
    0
    I took it for 2 months, 10 days at a time. I was the same way. Exhausted and felt like I was in a daze. The second time around, I had a lot of anxiety and had thoughts constantly racing through my mind. Especially when I was trying to sleep. Even when I did sleep a good 8 hrs, I felt tired all day. I'm always cold.... And I had hot flashes when I was on provera. Unfortunately, neither time induced a period for me. :( Good Luck! Oh and by the way it takes awhile for that stuff to leave your system. You may notice these side effects for several days after you finish. And it can take up to 14 days to get your period. Hope this helps!
     
  3. ANC

    ANC Well-Known Member

    Joined:
    Jul 10, 2010
    Messages:
    212
    Likes Received:
    0
    I also felt bad, then started Clomid and felt AWFUL and now I've been off both a few days and finally feel back to normal. Provera brought on my period 2 days after i went off, after a year of no period
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice